Neuropathy complications

lanykins
By lanykins Latest Reply 2013-04-26 16:15:01 -0500
Started 2013-03-28 21:54:39 -0500

My neuropathy is getting very bad. I haven't felt my feet in many years. Now my hands have gone numb and it is hard to do anything with them. My legs are very painful. But the WORST has just begun. I was told that it has affected my bladder. I've been urinary incontinent for 10 years due to a very bad reaction to insulin but now I don't even know I need to go and am overflowing my Depend about once an hour. It is hard to go anywhere and at home I make a lot of messes, everything is getting wet. The doctor has now told me the only thing he can do is give me a Botox injection in my bladder about every 6 months. This is all very hard to deal with. I am going to go ahead with the Botox since I am desperate. Do any of you have really bad neuropathy complications?


4 replies

Graylin Bee
Graylin Bee 2013-03-29 01:03:19 -0500 Report

This might be totally out in left field…For my entire life (at least from earliest memories) if I have too much Vitamin C, such as orange juice and/or in vitamin c pills, I have trouble with bladder control. Occasionally too much dairy products have had the same result. When I was in the hosp. three years ago Ialmost refused to take the Vitamin c pill that the Dr said I needed to heal faster. I stuck with it and sure enough by the last two of the five weeks I came way too close to accidents. Even if I have had too much exposure to grass (like the lawn variety not the type good old Colorado legalized this year) it can cause bladder control issues. So perhaps you might have an allergy to something that is making this problem worse.

tinkerbell54
tinkerbell54 2013-03-29 03:35:06 -0500 Report

jayabee52 I wish there was some way we could have a cure for diabetes so we don't have to have any more pain . & have to lost limb do to diabetes. I know we have a lot of things we can do for diabetes. & heart condition I my self have 5 stents in my heart. when my MOM died in 1983 there were no stents as of yet. One day I pray they will cure diabetes. Tinkerbell54

jayabee52
jayabee52 2013-03-28 23:06:33 -0500 Report

Howdy Lanykins!

I am sorry to hear of your trouble and of your depends bill! (must be atrocious!)

From where is your body getting all this fluid? How much are you drinking? Due to my dialysis I need to keep my fluid intake down and I seem to be doing well with it. (at least the nurse told me that last night when I weighed myself).

I had a lady friend who has CP and injured her spine and hAs been flooding her depends also, but she didn't do it every hour. She also was unpredicatable in that flooding too. I have had to help her change her bedding when it happened at night. We seemed to always be washing something of hers. (I was there for about 6 mos to help her recover from a burn which required 2 skin grafts)

My bad neuro complication is my feet burn when I stand or walk on them. Makes my life really miserable. I tolerate it and I guess it is better to be overly sensitive than not to feel anything at all. My MIL ("MommaG") had the numb kind and she was once found to have a paper clip end stuck into her foot. Fortunately she did not get an infection from that.

James

lanykins
lanykins 2013-04-26 16:15:01 -0500 Report

Hi James,

Sorry to be replying so late. My computer was scammed and crashed. Right now I am writing on my kindle. I discovered I could get to DC on it!

I am so sorry about your feet. I know how painful that can be. If you can't feel your feet it is crucial to check them every night to make sure you have no cuts or anything stuck in them. The resulting infection is how so many people lose a limb.

My depends bill is no longer a problem. I just had an indwelling catheter put in with a bag strapped to my leg. Now I miss the depends. This is no fun at all and is hard to deal and work with. I am so tired of all of this. How I wish they would come up with a magic nerve pill for neuropathy. There are so many of us suffering from this and there is nothing we can do about it. Pain pills don't take away the disability it causes.

Next Discussion: Diabetic tattoos?? »